American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ivan A. Blank, Marianne K. Korten and Charles N. Moore. The Hele-Shaw problem as a ``Mesa'' limit of Stefan problems: Existence, uniqueness, and regularity of the free boundary. Trans. Amer. Math. Soc. 361 (2009) 1241-1268. MR 2457397.
Abstract, references, and article information   
View Article: PDF

[2] Martin Schechter. Resonance problems with respect to the Fucík spectrum. Trans. Amer. Math. Soc. 352 (2000) 4195-4205. MR 1766536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jochen Denzler. Windows of given area with minimal heat diffusion. Trans. Amer. Math. Soc. 351 (1999) 569-580. MR 1475680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jonathan M. Borwein, Jay S. Treiman and Qiji J. Zhu. Necessary conditions for constrained optimization problems with semicontinuous and continuous data. Trans. Amer. Math. Soc. 350 (1998) 2409-2429. MR 1433112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. M. Čoban, P. S. Kenderov and J. P. Revalski. Densely defined selections of multivalued mappings . Trans. Amer. Math. Soc. 344 (1994) 533-552. MR 1154539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1